# SDR DALA2023081106544

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 90,354 hours, 42,490 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 FOUND ALL 4 AFT GALLEY/ATTENDANT AREA MASKS INCORRECTLY INSTALLED. CORRECTIVE ACTION: REINSTALLED PER A320 AMM 35-21. OK FOR SERVICE. (4485322)
